# SDR SWAA2022032232083

- Difficulty date: September 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 453A261111
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO. RH FLOOR CAP STRIP HAS CORROSION; STA 727E TO 727I; RBL 24; WL 152 / AFT CARGO R/H FLOOR CAP STRIP STA. 727E TO 727I RBL 24 WL 152 CRROSION HAS NO ALLOWABLE MATERIAL LOSS PERMITTED. PART REQ'S REPLACEMENT. ORDERED AND RECIEVED NEW CAP STRIP P/N 453A2611-11 (A32125). REF: BAC DWG 453A2600 REV. A. (PART ARRIVED DRILLED; TREATED; PRIMED AND TOPCOAT)
